On the $(C,\alpha )$ uniform ergodic theorem

Volume 156 / 2003

Elmouloudi Ed-dari Studia Mathematica 156 (2003), 3-13 MSC: 47A35, 47A10. DOI: 10.4064/sm156-1-1


We improve a recent result of T. Yoshimoto about the uniform ergodic theorem with Cesàro means of order $\alpha $. We give a necessary and sufficient condition for the $(C,\alpha )$ uniform ergodicity with $\alpha >0$.


  • Elmouloudi Ed-dariFaculté des sciences Jean Perrin
    Université d'Artois
    SP 18
    62307 Lens Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image